# SDR VNAA2020062111102

- Difficulty date: June 20, 2020
- Submitted: June 21, 2020
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 23,457 hours, 17,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 124874
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,536 hours, 8,673 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16 OVERHEAD AND LOWER ROW 16AC EMERGENCY LIGHTS NOT ILLUMINATING. REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW 33-51-17-400-801 OPS CHECK GOOD.
